MAUDE Adverse Event Report: STRYKER SPINE-US ACCULIF PL 10-16MM X11MM X 27 MM X 8 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US ACCULIF PL 10-16MM X11MM X 27 MM X 8 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 400010
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/02/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; collapse noticed on follow up visit xray.Update: (b)(6) 2106 - mild back pain.
 
Additional Manufacturer Narrative
Device history review; complaint history review; risk assessment.A manufacturing review of the device was performed and indicated no discrepancies or anomalies.Based on the fatigue testing results, the surgeon must consider the levels of implantation, patient weight, patient activity level, other patient conditions, etc.Which may impact the performance of the intervertebral body fusion device.If the patient is involved in an occupation or activity which applies inordinate stress upon the implant (e.G.Substantial walking, running, lifting, or muscle strain) the surgeon must advise the patient that resultant forces can cause failure of the device.Information regarding patient weight, lifestyle and post-op activity level is not available and cannot be evaluated.The reported device remains implanted therefore a plausible root cause cannot be identified conclusively.
 
Event or Problem Description

Brand Name
ACCULIF PL 10-16MM X11MM X 27 MM X 8 DEG CAGE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key5991949
Report Number3004024955-2016-00090
Device Sequence Number570565
Product Code MAX
UDI-Device Identifier07613327066777
UDI-Public(01)07613327066777
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132507
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number400010
Device Lot Number07201512
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/06/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/30/2016
Supplement Report FDA Received Date11/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;